Patient : I had mild anxiety and was nervous. So my doctor gave me zyprexa and i took 5-10 mg in the morning. But because of the type of mood disorder I had and the sensible person I am, the side effects made my symptoms worse. I started having lots of new symptoms such as gaining weight and mild depression. But the side effects more hard to deal with were tiredness and fatigue, that were very strong and I couldn't do anything, not even sleep. Since the day I decided to stop using the drugs(by decreasing the dose), i have been feeling better each day, but after 2 years since I quitted the drug and having a healthy life style, I am still feeling everyday mild effects of fatigue I did not have before the drug. Sometimes after a little amount of stress my heart starts pumping a lot, and I loose all my energies, and feel fatigue and tiredness (I did not have this before the drug). I am 21 years old. Any advice you can suggest me for feeling a little more active physically? Also, Should I visit a cardiologist?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.